# SDR EE4Y2024021419450

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Out Of Tolerance
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT ENGINEERING ORDER E5311-0019 FR 16 LH DOUBLE JOGGLE AREA AT LEVEL OF DOOR STOP # 7 HOLES # 1 THRU #6,#8,#B,#D AND AT LEVEL OF DOR STOP#1 HOLES #9 THRU #19 WERE FOUND GREATER THAN THE STARTING HOLE DIAMETER FOR COLDWORK PROCESS. AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIRINSTRUCTIONS UNDER DOSSIER 81014204. COOPESA PERFORMED REPAIR INSTRUCTIONS IAW COOPESAENGINEERING ORDER COO-EO-2024-19314-R02.
